# SDR ASAA2013071395676

- Difficulty date: July 13, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 47,952 hours, 26,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C3393239
- Condition: Corroded
- Location: Bs 600-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW LOWER AFT ANGLE HAS EXFOLIATING CORROSION ONTOP SIDE OF LOWER LIP.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-40-05 AND 51-40-02.
